# SDR A6WA201240679

- Difficulty date: June 14, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,524 hours, 20,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL HAS CORROSION AROUND SCREW HOLES UPPER LOWER SIDES.  REMOVED UNSERVICEABLE CARGO DOOR FLOOR SILL AND REPLACED WITH SERVICEABLE FLOOR SILL PN 60135011-63 IAW SRM 51-42-06, 51-40-11.
